Hail, Winnebago
- When
- March 17, 5:35 AM CST to 5:40 AM CST
- Where
- Winnebago County, Rockford
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.270, -89.080
Penny size hail lasted for about five minutes on the northeast side of Rockford.
Strong to severe thunderstorms produced numerous reports of hail with a few reports reaching severe criteria.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Strong to severe thunderstorms produced numerous reports of hail with a few reports reaching severe criteria.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Mar 17, 2:55 AM CST, 2 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 355 AM CDT SAT MAR 17 2012 .DISCUSSION... 311 AM CDT THE MAIN CONCERNS DURING THE PERIOD WILL CONTINUE TO CENTER AROUND THIS UNPRECEDENTED STREAK OF RECORD BREAKING TO RECORD SHATTERING TEMPERATURES OVER THE NEXT COUPLE OF DAYS AND ALSO THE THREATS OF CONVECTION TONIGHT AND AGAIN BY MID TO LATE NEXT WEEK. TEMPERATURES OVER THE PAST COUPLE OF DAYS HAVE BEEN REACHING INTO THE UPPER 70S TO LOW 80S...WHICH HAVE BEEN BREAKING THE DAILY RECORDS BY A GOOD 4 TO 6 DEGREES. NOT ONLY DOES THIS APPEAR TO ALSO BE THE CASE FOR THE WEEKEND...BUT WE MAY ACTUALLY BE A COUPLE OF DEGREES WARMER ACROSS THE AREA FOR SATURDAY AND SUNDAY. THIS LOOKS TO OCCUR AS THE UPPER LEVEL WEATHER PATTERN AMPLIFIES IN RESPONSE TO A STRONG TROUGH DIGGING ONSHORE ACROSS THE WESTERN CONUS. THE MAIN RESULT FOR THE CENTRAL CONUS WILL BE RISING HEIGHTS ALOFT...WITH THE MODEL GUIDANCE INDICATING THE 576 DM 500 MB HEIGHT CONTROL LIFTING ACROSS NORTHEASTERN ILLINOIS BY SUNDAY AFTERNOON. THIS IS INDICATIVE OF MEAN TEMPERATURES WITHIN THE ATMOSPHERIC COLUMN WARMING EVEN MORE. WITH THIS IN MIND I WOULD EXPECT LOW 80S IN MOST AREAS...WITH THE EXCEPTION OF AREAS NEAR THE LAKE IN LAKE COUNTY ILLINOIS WHERE AFTERNOON LAKE BREEZES MAY LEAVE TEMPERATURES SLIGHTLY COOLER. SUNDAY MAY END UP BEING THE WARMEST WITH MID 80S POSSIBLE. THIS COULD MEAN THAT RECORDS TODAY AND ON SUNDAY BECOME BROKEN BY 7 TO AS MUCH AS 10 DEGREES. AS IS TYPICAL WITH A WARM AND MOIST ATMOSPHERE...THERE WILL BE A GOOD AMOUNT OF INSTABILITY AGAIN TODAY. IN FACT...LOCAL RADAR IMAGERY THIS MORNING ALREADY INDICATES SOME CONVECTION BUBBLING UP ACROSS NORTHWESTERN ILLINOIS WITHIN A REGION OF WARM AIR ADVECTION. BUFFER SOUNDINGS INDICATE UPWARDS OF 1,500 J/KG OF MLCAPE THIS AFTERNOON AHEAD OF AN APPROACHING MID LEVEL DISTURBANCE THAT WILL LIFT EAST-NORTHEASTWARD ACROSS THE MID MISSISSIPPI VALLEY LATER TODAY INTO THIS EVENING. THE LATEST MODEL GUIDANCE INDICATES SOME DISCREPANCIES IN THE NORTHWARD EXTENT OF CONVECTION ASSOCIATED WITH THIS WAVE. THE 12 UTC/16TH ECMWF IS SLIGHTLY FARTHER NORTH WITH THE MID LEVEL WAVE LATER THIS EVENING AND THUS IT INDICATES HIGHER PROBABILITIES OF AN AREA OF CONVECTION GETTING INTO THE CHICAGO METRO AREA. HOWEVER...MOST OF THE MESOSCALE GUIDANCE INDICATES A SLIGHTLY FARTHER SOUTH TRACK OF THE CONVECTION...PRIMARILY ACROSS CENTRAL ILLINOIS AND INDIANA. WITH THIS IN MIND...I PLAN ON CONTINUING THE HIGHEST POPS ACROSS MY SOUTHEASTERN COUNTIES FOR TONIGHT. IN SPITE OF THIS...THUNDERSTORMS GETTING INTO THE CHICAGO AREA ARE STILL QUITE POSSIBLE. SUNDAY AS MENTIONED ABOVE LOOKS TO BE POSSIBLY THE WARMEST DAY OF THIS STRETCH. THE ONLY CAVEAT TO JUST WILL BE IF ANY REMNANTS OF THE OVERNIGHT CONVECTION ACROSS MY SOUTHERN COUNTIES REMAINS SUNDAY MORNING AND HINDERS WARMING SOME DURING THE AFTERNOON. BY MONDAY STRONGER SOUTHERLY FLOW SHOULD DEVELOP ALOFT AS THE WESTERN TROUGH BEGINS TO SHIFT EAST OVER THE HIGH PLAINS. IT APPEARS THERE COULD BE A FEW EMBEDDED SHORT WAVE DISTURBANCES RACING NORTHWARD ACROSS THE AREA WITHIN THIS FLOW REGIME. WITH THIS IN MIND I SPREAD SOME SLIGHT CHANCE POPS AS FAR EAST AS THE CHICAGO AREA FOR MONDAY AS IT APPEARS THAT SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY EFFECT THE REGION. THIS MAY ALSO HINDER WARMING ON MONDAY. THEREFORE TEMPERATURES MAY ONLY GET INTO THE MID 70S. HOWEVER...IF THIS CONVECTIVE ACTIVITY DOES NOT DEVELOP...WE WILL LIKELY ONCE AGAIN BE IN THE 80S. THE WESTERN TROUGH SHOULD DEVELOP INTO A CLOSED LOW ACROSS THE CENTRAL AND SOUTHERN PLAINS BY LATE TUESDAY. THIS SHOULD KEEP MUCH OF THE PRECIP WEST OF THE AREA. THE MODELS STRUGGLE WITH THE TRACK AND SPEED OF THIS CLOSED LOW...AS THEY TYPICALLY DO...LATER NEXT WEEK. HOWEVER...IT DOES APPEAR THIS FEATURE WILL SLOWLY MEANDER EASTWARD. THIS WILL PRODUCE BETTER CHANCES FOR INCLEMENT WEATHER ACROSS THE AREA LATER THIS COMING WEEK. ALTHOUGH TEMPERATURES WILL LIKELY COOL AS PRECIPITATION CHANCES INCREASE...IT APPEARS TEMPERATURES WILL STILL REMAIN WELL ABOVE THE SEASONAL AVERAGES THROUGH THE PERIOD. KJB && .CLIMATE... 925 AM CDT FRI RECORD HIGHS ARE POSSIBLE OVER THE WEEKEND AND INTO THE FIRST HALF OF NEXT WEEK. HERE ARE RECORDS AND YEAR OF OCCURRENCE FOR ORD AND RFD FOR NEXT FEW DAYS... RECORD MAXIMUM TEMPERATURES FOR CHICAGO MAR 17 74 2009 MAR 18 74 1969 MAR 19 78 1921 MAR 20 76 1938 RECORD MAXIMUM TEMPERATURES FOR ROCKFORD MAR 17 74 2003 MAR 18 73 1945 MAR 19 78 1921 MAR 20 79 1921 NORMAL NUMBER OF 70 DEGREE DAYS IN MARCH FOR BOTH CHICAGO AND ROCKFORD IS 1.2. RECORD NUMBER OF DAYS WITH MAX TEMP 70 OR ABOVE IN MARCH CHICAGO 9 IN 1945...6 IN 1910 AND 1907. ROCKFORD 11 IN 1910...7 IN 1945. RECORD FOR CONSECUTIVE 70 DEGREE DAYS IN MARCH CHICAGO...5 FROM MARCH 12-16 1995. ROCKFORD...9 MARCH 23-31 1910. TEMPERATURES IN THE 80S ARE EXTREMELY RARE IN MARCH. FOR CHICAGO...DATA GOES BACK TO 1872. THERE HAVE ONLY BEEN A TOTAL OF 10 DAYS IN MARCH WITH A HIGH TEMPERATURE OF 80 DEGREES. THE MOST IN ONE YEAR WAS 2 IN 1986. FOR ROCKFORD RECORDS GO BACK TO 1906. THERE HAVE ONLY BEEN 12 80 DEGREE DAYS IN MARCH. THE MOST IN ONE YEAR WAS 2 IN 1907...1939...AND 1986. ALLSOPP/TRS && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 09Z... * SLIGHT CHANCE OF TSRA THROUGH THE PERIOD IZZI //DISCUSSION...UPDATE 09Z... WDLY SCTD SHRA/TSRA DEVELOPING IN N-S AXIS FROM NW IL INTO SW WI SHOULD CONTINUE TO PUSH NORTHEAST STAYING LARGELY NW OF CHGO METRO TERMINALS. SPC OBJECTIVE ANALYSIS DATA SUGGESTS THAT THIS CONVECTION WILL ENCOUNTER MORE STABLE AIR MASS AS IT PUSHES EAST AND LOW LEVEL THETA E ADVECTION WHICH IS LIKELY DRIVING IT SHOULD WEAKEN...SO PLAN TO KEEP CHGO METRO TERMINALS DRY AND ONLY ADD PRECIP TO RFD EARLY THIS MORNING. WILL CONTINUE TO CLOSELY MONITOR SATELLITE AND RADAR TRENDS AND AMEND CHGO METRO TERMINALS IF IT BECOME APPARENT PRECIP WILL MAKE IT INTO THE AREA. IZZI UPDATED 06Z... WEATHER LARGELY NIL THROUGH MUCH OF THE DAY SATURDAY. APPEARS A SUFFICIENT ENOUGH OFFSHORE COMPONENT TO THE WIND SHOULD KEEP LAKE BREEZE EAST OF ALL THE TERMINALS. VFR CONDITIONS LIKELY THROUGH THE DAY SATURDAY...HOWEVER BY SATURDAY EVENING SOME FORECAST MODELS SUGGEST THAT AN UPPER LEVEL WAVE OVER THE SOUTHERN PLAINS THIS EVENING COULD BRING THREAT OF SOME THUNDERSTORMS TO THE AREA. FOR NOW KEPT TAFS DRY...HOWEVER THERE ARE A COUPLE MORE MODEL RUNS COMING IN OVERNIGHT THAT I'D LIKE TO GET A LOOK AT AND MAY END UP ADDING A PROB30 TO 09Z TAFS IF NEWER GUIDANCE CONTINUES TO SUGGEST CONVECTION IS POSSIBLE. IZZI //ORD AND MDW CONFIDENCE...UPDATED 09Z... * LOW CONFIDENCE IN TSRA POTENTIAL * HIGH CONFIDENCE IN ALL OTHER FORECAST ELEMENTS IZZI //OUTLOOK FOR ORD/MDW FOR 12Z SUNDAY-12Z FRIDAY...UPDATED 00Z... SUNDAY...VFR. CHC OF SHRA/TSRA EARLY. MONDAY...VFR. TUESDAY...VFR. WEDNESDAY...VFR. PSBL MVFR W/CHC SHRA/TSRA MIDDAY/EVENING. THURSDAY...VFR. PSBL MVFR W/CHC SHRA/TSRA. BEACHLER && .MARINE... 242 AM CDT LOW PRESSURE TRACKING EAST TO HUDSON BAY TODAY WILL FRESHEN UP THE SOUTH WINDS SLIGHTLY OVER NORTHERN PORTIONS OF THE LAKE. OTHERWISE...GENERALLY LOOKING FOR STABLE CONDITIONS THROUGH THE MIDDLE OF NEXT WEEK WITH PERSISTENT SOUTHERLY BREEZE AND NO SIGNIFICANT WINDS/WAVES. HIGHER DEWPOINT AIR ADVECTING OVER THE COOLER WATERS WILL LEAD TO AT LEAST SOME POTENTIAL FOR AREAS OF DENSE FOG INTO EARLY NEXT WEEK. NO HEADLINES PLANNED AT THIS TIME AS SATELLITE IMAGERY SHOWS LITTLE THICK FOG OR STRATUS OVER THE LAKE AND CONFIDENCE IS LOW AS TO HOW FOG WILL PLAY OUT THE NEXT 48 HOURS. IZZI && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 404 AM CDT SAT MAR 17 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 180915- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 404 AM CDT SAT MAR 17 2012 /504 AM EDT SAT MAR 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING...MAINLY ALONG AND WEST OF INTERSTATE 39. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. HOWEVER...THE BEST CHANCES WILL BE TONIGHT FOR AREAS SOUTH OF INTERSTATE 80. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS MAY LINGER INTO EARLY SUNDAY MORNING...ESPECIALLY ACROSS NORTHWESTERN INDIANA. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY...MAINLY FOR AREAS FROM CHICAGO TO PONTIAC AND POINTS WEST. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE ACROSS NORTH CENTRAL ILLINOIS MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-180915- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 404 AM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG IS POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS MAY LINGER INTO EARLY SUNDAY MORNING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. AREAS OF DENSE FOG ARE POSSIBLE SUNDAY THROUGH MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-180915- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 404 AM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE MAY BE AREAS OF DENSE FOG ON LAKE MICHIGAN TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY ACROSS FAR NORTHERN AND SOUTHERN LAKE MICHIGAN...AND ACROSS SOUTHERN LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AREAS OF DENSE FOG ARE POSSIBLE SUNDAY THROUGH MONDAY. SOME THUNDERSTORMS MAY LINGER ACROSS SOUTHERN LAKE MICHIGAN INTO EARLY SUNDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KJB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
551 AM CDT SAT MAR 17 2012
ILZ003-171115-
WINNEBAGO IL-
551 AM CDT SAT MAR 17 2012
AT 546 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINNEBAGO TO ROCKFORD
AIRPORT...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO PENNY SIZE HAIL AND BRIEF VERY HEAVY DOWNPOURS ARE LIKELY
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...ROCKFORD AROUND 605 AM...MACHESNEY
PARK...LOVES PARK AND ROCKTON AROUND 615 AM.
LAT...LON 4244 8901 4227 8895 4217 8917 4220 8917
4220 8920 4239 8936 4250 8917 4250 8910
TIME...MOT...LOC 1051Z 235DEG 16KT 4240 8927 4223 8914
IZZISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 623 AM CDT SAT MAR 17 2012 ILZ003-004-171215- BOONE IL-WINNEBAGO IL- 623 AM CDT SAT MAR 17 2012 ...SPECIAL WEATHER STATEMENT... AT 620 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH BELOIT TO LOVES PARK...MOVING NORTHEAST AT 20 MPH. HAIL UP TO PENNY SIZE AND BRIEF HEAVY DOWNPOURS ARE LIKELY WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOUTH BELOIT... MACHESNEY PARK... ROCKTON... ROCKFORD... CHERRY VALLEY... ROCKFORD AIRPORT... LOVES PARK... ROSCOE... BELVIDERE... POPLAR GROVE... CAPRON... PRECAUTIONARY/PREPAREDNESS ACTIONS... . LAT...LON 4250 8872 4229 8872 4218 8910 4250 8915 TIME...MOT...LOC 1121Z 239DEG 14KT 4252 8904 4231 8901 BIRK
The Milwaukee radar (KMKX), 89 km away, was scanning. The volume nearest the first event began at 11:36 UTC.
13 hail, 1 lightning, 1 flood. Local standard time, as filed.
Penny size hail lasted for about five minutes on the northeast side of Rockford.
Hail ranging from pea to nickel size fell for several minutes over Marengo.
Lightning struck a satellite dish on the roof of a building of condos, which started a fire in the attic. Only minor damage was reported and the condo remained habitable.
Heavy rain caused minor flooding in and around Woodstock. Four to five inches of standing water was reported on roadways. The parking lot at the Woodstock Library was about half covered with water. Standing water was reported in fields in Bull Valley. Storm total rainfall of 1.78 inches was reported in Woodstock.
Quarter size hail was reported near Olson and Hemmingsen Roads.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, March 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367849, 367850, 367851, 367852, 367853, 367855, 367854, 367856, 367862, 367857, 367858, 367865, 367859, 367860, 367861.